Alert archive / Missouri / Severe Thunderstorm Warnings in 2026
Severe Thunderstorm Warning 13, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Mar 4, 2026, 9:29 PM CST for Barry County, Stone County, Taney County, Missouri. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 4, 2026, 9:29 PM CST (03:29 UTC)
- Expired
- Mar 4, 2026, 10:03 PM CST
- In force
- 34 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Barry County, MO, Stone County, MO, Taney County, MO
The radar
The Springfield radar (KSGF), 72 km from the middle of the area, began a volume at 03:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 4, 2:32 PM CST | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 3.5 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 530 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 209 m²/s²
- 0-3 km storm-relative helicity
- 211 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
863
WUUS53 KSGF 050329
SVRSGF
MOC009-209-213-050415-
/O.NEW.KSGF.SV.W.0013.260305T0329Z-260305T0415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
929 PM CST Wed Mar 4 2026
The National Weather Service in Springfield has issued a
* Severe Thunderstorm Warning for...
West central Taney County in southwestern Missouri...
Southern Stone County in southwestern Missouri...
Southeastern Barry County in southwestern Missouri...
* Until 1015 PM CST.
* At 929 PM CST, a severe thunderstorm was located 10 miles north of
Grandview, or 12 miles west of Kimberling City, moving northeast at
30 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
* Locations impacted include...
Branson, Table Rock Lake, Lake Taneycomo, Shepherd of the Hills
State Park, Table Rock State Park, Hollister, Silver Dollar City,
Kimberling City, Shell Knob, Reeds Spring, Indian Point, Branson
West, Golden, Table Rock, Emerald Beach, Arrow Point, Coney Island,
Cape Fair, and Lampe.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If on or near Table Rock Lake, get away from the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
15 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
&&
LAT...LON 3659 9376 3681 9339 3662 9320 3649 9359
3650 9366
TIME...MOT...LOC 0329Z 244DEG 25KT 3659 9364
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
Camden2 follow-up statements
703
WWUS53 KSGF 050346
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
946 PM CST Wed Mar 4 2026
MOC009-213-050356-
/O.CAN.KSGF.SV.W.0013.000000T0000Z-260305T0415Z/
Taney MO-Barry MO-
946 PM CST Wed Mar 4 2026
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL TANEY AND
SOUTHEASTERN BARRY COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1100 PM CST for
southwestern Missouri.
&&
LAT...LON 3662 9355 3670 9358 3681 9339 3673 9331
3663 9331 3655 9348
TIME...MOT...LOC 0346Z 235DEG 23KT 3666 9350
$$
MOC209-050415-
/O.CON.KSGF.SV.W.0013.000000T0000Z-260305T0415Z/
Stone MO-
946 PM CST Wed Mar 4 2026
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CST
FOR SOUTHERN STONE COUNTY...
At 946 PM CST, a severe thunderstorm was located near Kimberling
City, moving northeast at 25 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Table Rock Lake, Silver Dollar City, Kimberling City, Reeds Spring,
Indian Point, Branson West, Coney Island, and Cape Fair.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If on or near Table Rock Lake, get away from the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
15 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
&&
LAT...LON 3662 9355 3670 9358 3681 9339 3673 9331
3663 9331 3655 9348
TIME...MOT...LOC 0346Z 235DEG 23KT 3666 9350
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
Camden015
WWUS53 KSGF 050403
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
1003 PM CST Wed Mar 4 2026
MOC209-050413-
/O.CAN.KSGF.SV.W.0013.000000T0000Z-260305T0415Z/
Stone MO-
1003 PM CST Wed Mar 4 2026
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN STONE COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However, small hail and
heavy rain are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 1100 PM CST for
southwestern Missouri.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Springfield.
&&
LAT...LON 3662 9355 3670 9358 3681 9339 3673 9331
3663 9331 3655 9348
TIME...MOT...LOC 0401Z 244DEG 25KT 3671 9336
$$
CamdenWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 4, 5:40 PM CST, 3 hours 49 minutes earlier. Its key messages:
- A cold front will move east across the area this afternoon. Additional storms will develop along the front, mainly along and southeast of I-44. Strong to severe storms will occur again with hail and isolated damaging winds gusts the main risks.
- A band of heavy rainfall will be possible southeast of I-44 today into Thursday morning, and could lead to localized flooding where locations receive the heaviest rain.
- Another cold front will move into the area late Friday and through the area on Saturday. Severe storms will once again be be possible from Friday afternoon into Saturday morning. There will the potential for hail to the size of golf balls, damaging winds and a tornado risk with this activity.
- Another system will bring a chance of strong to severe storms on Tuesday of next week.
Area forecast discussion, Mar 4, 5:40 PM CST, 3 hours 49 minutes before
Area Forecast Discussion National Weather Service Springfield MO 540 PM CST Wed Mar 4 2026 .KEY MESSAGES... - A cold front will move east across the area this afternoon. Additional storms will develop along the front, mainly along and southeast of I-44. Strong to severe storms will occur again with hail and isolated damaging winds gusts the main risks. - A band of heavy rainfall will be possible southeast of I-44 today into Thursday morning, and could lead to localized flooding where locations receive the heaviest rain. - Another cold front will move into the area late Friday and through the area on Saturday. Severe storms will once again be be possible from Friday afternoon into Saturday morning. There will the potential for hail to the size of golf balls, damaging winds and a tornado risk with this activity. - Another system will bring a chance of strong to severe storms on Tuesday of next week. && .SHORT TERM /THROUGH THURSDAY NIGHT/... Issued at 132 PM CST Wed Mar 4 2026 Synoptic overview and current conditions: Split flow continues aloft with two evident circulations one over the central plains and the next entering the west coast. A surface front was bisecting the CWA from southwest to northeast. A band of showers and thunderstorms continue to shift northeast along and ahead of this boundary. Most of this activity has remained sub-severe although we had some elevated hailers producing just over quarter size hail earlier in the morning. The only area which has not received any precipitation yet has been in our far southeast CWA and is the only location that has any surface based CAPE currently. We still do have some elevated CAPE extending further back into the CWA and can't rule out some small hail with some of the larger updrafts. Temperatures were ranging from the low 70s where the rain has not occurred yet(mainly in Howell, Shannon and Oregon counties) and upper 40s to low 50s over much of the remainder of the area. Rest of the afternoon and this evening: Convection extends southwest into central OK and the next area of showers/thunderstorms will move into southern Missouri this afternoon and evening. HREF progs have the best chances of severe thunderstorms in those counties which have not had any rainfall yet where CAPES >500 j/kg and 0-6km shear >30 kts coexist with greater than 50% probability. Elevated instability will remain in place behind the surface instability with the main upper wave moving into the area tonight. Scattered convection will remain likely for much of the area and can't rule out some elevated hailers behind the main front. The better chances for large hail to the size of golf balls and damaging wind gusts and an isolated tornado though will be over our far southeast counties. The current area of heavy rain which is southeast of the I-44 corridor will also be the focus for the heavy rain potential during the afternoon and evening. Overnight, the convection will continue over the eastern Ozarks ahead of the main upper wave. This activity may linger into early Thursday morning before exiting completely out of the CWA. Severe chances should diminish during the overnight hours, although some elevated instability remains. Thursday-Thursday night: The surface front will not make it too far south of the area and should move back to the north as a warm front on Thursday with highs back in the 70s for most of the area. The upper low will begin to dig over the 4 corners region and eventually cutoff with deep southwesterly flow aloft developing over the central and southern plains into the mid and upper Mississippi valley. A strong low level jet will develop over the plains with severe weather developing in the southern into central plains. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... Issued at 132 PM CST Wed Mar 4 2026 By late Friday into Friday night, strong jet energy and increased instability ahead of another surface cold front will initiate strong to severe storms over the eastern central and southern plains into the MS valley including our CWA. It looks like all modes of severe weather will be possible with this system in addition to the chance of heavy rain and localized flooding. This system should move through for most of the upcoming weekend to remain dry, however the cutoff low will eventually begin to lift out and track east with another round of potentially strong to severe storms Tuesday into Tuesday night. && .AVIATION /00Z TAFS THROUGH 00Z FRIDAY/... Issued at 535 PM CST Wed Mar 4 2026 Confidence is high that showers and isolated thunderstorms will redevelop over the area tonight, with the highest chances at SGF and BBG. Ceilings at BBG and SGF will likely remain at IFR/LIFR through the night with fog forming as well. JLN is a little less certain however should see gradual drop back into IFR overnight. Winds will remain light out of the west to west northwest at SGF and JLN. BBG will start out with southerly winds with a turn to the northwest overnight. Rain will move out Thursday morning however IFR conditions will likely persist through at least 18z with gradual improvement in the afternoon. && .SGF WATCHES/WARNINGS/ADVISORIES... KS...None. MO...None. && SHORT TERM...Lindenberg LONG TERM...Lindenberg AVIATION...Burchfield
Hazardous weather outlook, Mar 4, 8:48 PM CST, 41 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 848 PM CST Wed Mar 4 2026 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-060300- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 848 PM CST Wed Mar 4 2026 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Tonight. Weather hazards expected... Slight tornado risk. Slight hail risk. Slight thunderstorm wind damage risk. Significant lightning risk. Elevated excessive rainfall risk Limited Fog risk. DISCUSSION... Thunderstorms will continue to develop through the overnight hours across southwest Missouri, especially along and south of Interstate 44. There will be the potential for strong to severe storms with this activity with hail to the size of quarters the main risk. There is a much lower chance of damaging winds or a tornado across Ozark, Howell and Oregon counties. A band of heavy rainfall will be possible with this activity tonight and could lead to localized flooding south of I-44. Areas of fog will develop overnight, especially outside of thunderstorms. This could reduce visibilities to less than one mile at times. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Another system will move through the region late this week. Thunderstorms will once again form along and ahead of the front Friday afternoon continue into the overnight hours. There will be the potential for severe thunderstorms with this system from Friday afternoon into Friday night. All hazards are possible included large hail to the size of golf balls, damaging wind gusts, and few tornadoes. A third system will bring the potential for additional strong to severe storms next Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed overnight for locations along and south of Interstate 44. && More detailed information can be accessed at: http://www.weather.gov/sgf/dsspacket This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Burchfield
In the hours before
Special weather statement, Mar 4, 4:06 PM CST, 5 hours 23 minutes before
Special Weather Statement
National Weather Service Springfield MO
406 PM CST Wed Mar 4 2026
MOZ082-092-096-097-042230-
Douglas MO-Wright MO-Howell MO-Texas MO-
406 PM CST Wed Mar 4 2026
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN WRIGHT...
NORTHEASTERN DOUGLAS...NORTHWESTERN HOWELL AND SOUTHWESTERN TEXAS
COUNTIES THROUGH 430 PM CST...
At 406 PM CST, Doppler radar was tracking a strong thunderstorm near
Mountain Grove, moving east at 45 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Mountain Grove, Cabool, Simmons, and Elk Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM CST for
south central and southwestern Missouri.
&&
LAT...LON 3707 9235 3712 9231 3717 9226 3726 9198
3704 9184 3699 9230
TIME...MOT...LOC 2206Z 251DEG 37KT 3705 9223
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
DidioSpecial weather statement, Mar 4, 4:45 PM CST, 4 hours 44 minutes before
Special Weather Statement
National Weather Service Springfield MO
445 PM CST Wed Mar 4 2026
MOZ082-092-096-042315-
Douglas MO-Wright MO-Texas MO-
445 PM CST Wed Mar 4 2026
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN WRIGHT...EASTERN
DOUGLAS AND SOUTHWESTERN TEXAS COUNTIES THROUGH 515 PM CST...
At 444 PM CST, Doppler radar was tracking a strong thunderstorm 11
miles south of Norwood, or 11 miles east of Ava, moving east at 30
mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Bryant Creek State Park, Mountain Grove, Cabool, Norwood, Vanzant,
Brushyknob, Drury, and Gentryville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM CST for
south central and southwestern Missouri.
&&
LAT...LON 3681 9253 3701 9263 3721 9215 3705 9209
3683 9210
TIME...MOT...LOC 2244Z 252DEG 26KT 3694 9246
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
DidioSpecial weather statement, Mar 4, 5:27 PM CST, 4 hours 2 minutes before
Special Weather Statement
National Weather Service Springfield MO
527 PM CST Wed Mar 4 2026
MOZ082-098-050000-
Texas MO-Shannon MO-
527 PM CST Wed Mar 4 2026
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN SHANNON AND EAST
CENTRAL TEXAS COUNTIES THROUGH 600 PM CST...
At 527 PM CST, Doppler radar was tracking a strong thunderstorm near
Houston, moving northeast at 50 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Ozark National Scenic Riverways, Houston, Raymondville, Yukon,
Hartshorn, Solo, Akers, Simmons, Elk Creek, and Eunice.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM CST for
south central Missouri.
&&
LAT...LON 3718 9201 3731 9207 3746 9175 3743 9175
3742 9154 3729 9145
TIME...MOT...LOC 2327Z 244DEG 41KT 3726 9198
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
DidioSpecial weather statement, Mar 4, 6:56 PM CST, 2 hours 33 minutes before
Special Weather Statement
National Weather Service Springfield MO
656 PM CST Wed Mar 4 2026
MOZ090-091-095-050130-
Greene MO-Webster MO-Christian MO-
656 PM CST Wed Mar 4 2026
...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN WEBSTER...NORTH CENTRAL
CHRISTIAN AND SOUTHEASTERN GREENE COUNTIES THROUGH 730 PM CST...
At 656 PM CST, Doppler radar was tracking a strong thunderstorm over
Ozark, moving northeast at 50 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Southeastern Springfield, Nixa, Ozark, Rogersville, Strafford,
Fremont Hills, Fordland, Diggins, Turners, Linden, Galloway, and
Northview.
This includes Interstate 44 between mile markers 84 and 95.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 900 PM CST for
southwestern Missouri.
&&
LAT...LON 3696 9326 3705 9335 3735 9310 3718 9274
TIME...MOT...LOC 0056Z 231DEG 43KT 3704 9324
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
CamdenSpecial weather statement, Mar 4, 8:32 PM CST, 57 minutes before
Special Weather Statement National Weather Service Springfield MO 832 PM CST Wed Mar 4 2026 MOZ071-082-083-050300- Dent MO-Phelps MO-Texas MO- 832 PM CST Wed Mar 4 2026 ...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN DENT...NORTHEASTERN TEXAS AND SOUTHWESTERN PHELPS COUNTIES THROUGH 900 PM CST... At 832 PM CST, Doppler radar was tracking a strong thunderstorm near Licking, or 14 miles north of Houston, moving northeast at 45 mph. HAZARD...Nickel size hail. SOURCE...Radar indicated. IMPACT...Minor hail damage to vegetation is possible. Locations impacted include... Licking, Edgar Springs, Lenox, Beulah, Lecoma, Hazelton, and Anutt. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. Torrential rainfall is also occurring with this storm and may lead to localized flooding. Do not drive your vehicle through flooded roadways. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Springfield. A Severe Thunderstorm Watch remains in effect until 1100 PM CST for south central Missouri. && LAT...LON 3757 9151 3743 9199 3758 9208 3780 9170 TIME...MOT...LOC 0232Z 245DEG 40KT 3753 9194 MAX HAIL SIZE...0.88 IN MAX WIND GUST...<30 MPH Camden
Local storm report, Mar 4, 9:17 PM CST, 12 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
917 PM CST Wed Mar 4 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0913 PM Hail 2 W Eagle Rock 36.55N 93.80W
03/04/2026 E1.00 Inch Barry MO Broadcast Media
Report of quarter size hail west of Eagle
Rock.
&&
SLMThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 4, 6:30 PM CST | Severe Thunderstorm Warning | SGF | Dent | 14 min |
| Mar 4, 6:43 PM CST | Severe Thunderstorm Warning | SGF | Laclede, Webster, Wright | 32 min |
| Mar 4, 6:56 PM CST | Special Weather Statement | SGF | Webster | 34 min |
| Mar 4, 7:03 PM CST | Severe Thunderstorm Warning | SGF | Christian, Greene, Webster | 27 min |
| Mar 4, 8:32 PM CST | Special Weather Statement | SGF | Dent | 28 min |
| Mar 4, 8:53 PM CST | Severe Thunderstorm Warning | SGF | Barry | 37 min |
| Mar 4, 9:15 PM CST | Severe Thunderstorm Warning | SGF | Barry | 15 min |
| Mar 4, 10:22 PM CST | Severe Thunderstorm Warning | SGF | Christian, Douglas, Taney | 23 min |
| Mar 4, 10:30 PM CST | Severe Thunderstorm Warning | SGF | Barry, McDonald | 30 min |
| Mar 4, 10:50 PM CST | Special Weather Statement | SGF | Stone | 25 min |
| Mar 4, 11:05 PM CST | Special Weather Statement | SGF | Pulaski | 25 min |
| Mar 4, 11:27 PM CST | Special Weather Statement | SGF | Dent | 33 min |
| Mar 4, 11:42 PM CST | Special Weather Statement | SGF | Webster | 33 min |
| Mar 5, 2:07 AM CST | Areal Flood Advisory | SGF | Barry, McDonald, Stone | 6 hr |
| Mar 5, 4:34 AM CST | Areal Flood Advisory | SGF | Dent, Phelps, Pulaski, Texas | 5 hr |
| Mar 5, 9:51 AM CST | Areal Flood Warning | SGF | McDonald | 5 hr |
| Mar 5, 2:19 PM CST | River Flood Warning | SGF | Pulaski | 13 hr |
| Mar 5, 2:59 PM CST | River Flood Warning | SGF | Pulaski | 21 hr |
| Mar 5, 4:28 PM CST | River Flood Warning | SGF | Shannon | 12 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2026Every severe thunderstorm warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.